ID 87
Author
Kohda, Atsuhito Department of Applied Mathematics, Faculty of Engineering, Tokushima University KAKEN Search Researchers
Shinohara, Yoshitane Department of Applied Mathematics, Faculty of Engineering, Tokushima University
Content Type
Departmental Bulletin Paper
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
23
Start Page
39
End Page
40
Sort Key
39
Published Date
1990-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology